# SDR SWAA2013022212993

- Difficulty date: February 5, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 43,269 hours, 25,016 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Flange
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB - STATION 147.90 - FWD I/B LOWER FLANGE IS CRACKED.  REPAIRED FLANGE IAW SWA EA 1-755-1810 AND AAR EA 13013 IR.
